# SDR AALA2019101879003

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 42,400 hours, 20,442 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AT APPROX. 8000', OUTFLOW VALVE WENT TO FULL OPEN. LOST CABIN PRESSURIZATION. MAINTENANCE TROUBLESHOT IAW TSM 21-31-00-810-810-A, NO MX ACTION REQUIRED.
